Items where Author is "Weir, W."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: 2009
Number of items: 1.


Beck, H. P. and Blake, D. and Dardé, M. L. and Felger, I. and Pedraza-Díaz S., and Regidor-Cerrillo J., and Gómez-Bautista M., and Ortega-Mora L. M., and Putignani, L. and Shiels, B. and Tait, A. and Weir, W.. (2009) Molecular approaches to diversity of populations of apicomplexan parasites. International Journal for Parasitology, Vol. 39, H. 2. pp. 175-189.

This list was generated on Fri Oct 7 05:53:58 2022 CEST.